# SDR AALA202408134535

- Difficulty date: August 10, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N172US
- Make and model: Airbus A321-211
- Aircraft serial: 1472
- Aircraft time: 76,275 hours, 29,386 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664513
- Part serial: M20969
- Condition: Out Of Position
- Location: Zone 800 - Doors
- Part time: 12,705 hours, 5,614 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L1 DOOR WON'T OPEN ALL THE WAY, SLIDE HOUSING BUMPS INTO FUSELAGE FIRST. REPLACED THE L1 DOOR ESCAPE SLIDE.
